# SDR CA000215011

- Difficulty date: February 4, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bell 407
- Aircraft time: 1,615 hours
- Engine: Allsn 250C47B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Scroll
- Part number: 23064577
- Condition: Cracked
- Location: Compressor
- Part time: 1,697 hours, 3,800 cycles
- Component: Turbine Engine C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COMPRESSOR SCROLL FOUND CRACKED.  FAA MADE AWARE OF THE PROBLEM THROUGH ALLISON ROLLS ROYCE.  .
